Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Sharp knot in lower abdomen that comes on and off, back pain, tender nipples. Reasons ?

hi, Ive got a sharp knot in my lower abdomen which comes and goes for the last day or so, my last period was the 9-13 January. however have had 2 negative pregnancy tests , so doubt im pregnant, also back pain but this usually comes around the time of my period. also very tender nipples. anything to worry about? the woman at the sexual health clinic told me i probably didnt ovulate, but is that something to worry about? can this mean im infertile, im 19 and very worried.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The back pain and the tender nipples could be due to the hormonal changes or the pre menstrual syndrome. Since the pregnancy test is negative, pregnancy is ruled out. Taking over the counter mild analgesics will help.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 27 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor